# SDR DHL9770224D

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Bs  344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, BS 344 FLOOR IS CORRODED LB 61 RBL 15.  REMOVED CORROSION, OUT OF LIMITS FROM RBL 12 TO LBL 19.  CUT OUT DAMAGED SECTION AND REINSTALLED UPPER CHORD REPAIR PER SRM 53-10-8, 32.5 LONG.
